EconPapers    
Economics at your fingertips  
 

Existence and Stability of Iterative Algorithm for a System of Random Set‐Valued Variational Inclusion Problems Involving (A, m, η)‐Generalized Monotone Operators

Jittiporn Suwannawit and Narin Petrot

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: We introduce and study a class of a system of random set‐valued variational inclusion problems. Some conditions for the existence of solutions of such problems are provided, when the operators are contained in the classes of generalized monotone operators, so‐called (A, m, η)‐monotone operator. Further, the stability of the iterative algorithm for finding a solution of the considered problem is also discussed.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/590676

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:590676

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:590676